# SDR GAIA99105

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nose Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 'ZERO' LIGHT 'C' INSPECTION BEING PERFORMED IN OSC AT AMERICAN INTERNATIONAL AIRWAYS REPAIR STATION, A CRACK WAS FOUND IN FUSELAGE SKIN AT UPPER AFT CORNER OF R5 WINDOW.  REPAIRED IAW AIA EDR B2-06523, BOEING REPAIR SKETCH CKFR990507, FIGURES 1 AND 2.  DER APPROVED ON 8110-3 DATED MAY 18, 1999.  (X)
